# SDR SWIA202053477

- Difficulty date: September 6, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER WING PLANK ACCESS PANEL CUTOUT AT 510AB IS CORRODED AROUND THE CIRCUMFERENCE.  C-CHECK RO 10/18/2020.  REPAIRED LT WING PLANK ACCESS PANEL CUTOUT AT 510AB CORROSION, IAW MHIRJ REO AND BOMARDIER REO.  SPECIAL INSPECTION PER NDTM IS DUE AT 62883 FLIGHT CYCLES  WITH A REPEAT EVERY 28,082 WHICH WOULD BE AT 90965 CYCLES.  NO MEASUREABLE WEIGHT CHANGE.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED,
